Heart Disease - Stent after mild heart attack?????
i had a DES placed in heart artery 8 weeks ago, (70%) plaque blockage - 61 yrs of age female.after what dr called "mild heart attack.. woke up at 2.30 this morning, severe pain in shoulders, took axnax, and it helped me go to sleep. now 12 hour later i have a cramp like pain in my most upper chest against my throat, radiating into my throat.Also have a feeling of cold air when I breath, as if i have been eating strong peppermint(have this for weeks now)
meds; clopidogrel,aspirin,beta blocker and statin (aspavor 5mg. I honestly feel like stopping all meds, and just let be what comes. as, have just been feeling so bad since MI and stent, and this is no quality of life.
those symptoms sound like angina. Have you been in touch with your Cardiologist? There's a possibility something is wrong with the stent or you've formed a clot somewhere. I would see him asap to be on the safe side. The throat discomfort you mention is something I had for years and it was due to blockages.
Thanks for the response. The pain in the shoulder/shoulder blade region seems to have been due to tension, and the need for new pillows, I took anti inflammatory and had muscle massage, and it did the trick, also the pain (which was slight) by throat, is gone. Doctor seems to think it was all due to anxiety (I do have anxiety disorder - since before the MI)So I hope I can believe the doctor!!!
I also had cholesterol tested today, it was 5.8 the day I had the mild heart attack (Blockage) and has now gone down to 5, Hopefully this is good news that I can feel good about, as I stopped smoking 2 months ago, and have been on cholesterol lowering (low fat) diet since December 2011, after the MI.However,still, being on all these meds is tough, for anyone.
Just keep an eye on it because angina can be similar to so many other problems which is why it used to be misdiagnosed so often in the past. I'm glad it turned out to be something simple but I've never heard of the throat thing being associated with anxiety before, especially how the air makes it feel.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.